| Catalog Number |
NNU10LPT |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent an ultrasound guided percutaneous drainage catheter placement procedure using navarre universal drainage catheter.Approximately seven days post the placement, the drainage catheter was allegedly fractured and caused it to leak.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, two photos were provided for review.The first photo shows a partial view of a clinician holding the drainage catheter attached to external connector which connected to a syringe.The catheter hub was noted to be cracked longitudinally.The second photo shows a partial view of a clinician holding the drainage catheter in his hand along with a connector.Cracks were noted on the catheter hub.Therefore, the investigation is confirmed for the reported catheter hub fracture and fluid leak issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.